# SDR SIMA20150628014

- Difficulty date: June 28, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 37,510 hours, 33,537 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14534295004
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  R & R RT HORIZONTAL STAB UPPER SKIN IAW SRM 55-10-01SI, 51-40-02, 51-40-06, 51-20-03, 51-20-01 & ETN-EM-55-073R2.
